# SDR 0000209929

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Lack Of Lube
- Location: Left Wing
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CLT, SLAT DISAGREEMENT LIGHT ILLUMINATED WITH ROLL TO THE LEFT ON SLAT EXTENSION.  FLIGHT CREW DECLARED A YELLOW EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE LUBRICATED LEFT SLAT T DUCT.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
